# SDR DALA1034849853

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO DOOR PAN WEB FWD OTBD STRAP HAS CORROSION.  R & R AFT CARGO DOOR PAN WEB OTBD STRAP GUSSETT AND INSTALLED NEW OTBD STRAP GUSSETT CUSTOMER FURNISHED PART IAW SRM 51-30-2 & 51-30-5.
